Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1657
Title: An Algorithm for the solution of second order Fuzzy Initial Value Problem
Authors: Akın, Ömer
Khaniyev, Tahir
Oruc, O.
Türkşen, İ. B.
5047
17222
Keywords: Alpha-cut operation
 Fuzzy number
 Fuzzy initial value
 Fuzzy initial value problem
 Fuzzy differential equations
Issue Date: Jan-2013
Publisher: Pergamon-Elsevier Science Ltd
Source: Akın, Ö., Khaniyev, T., Oruç, Ö., & TüRkşEn, I. B. (2013). An algorithm for the solution of second order fuzzy initial value problems. Expert Systems with Applications, 40(3), 953-957.
Abstract: In this paper, we state a fuzzy initial value problem of the second order fuzzy differential equations. Here we investigate problems with fuzzy coefficients, fuzzy initial values and fuzzy forcing functions. We propose an algorithm based on alpha-cut of a fuzzy set. Finally we present some examples by using our proposed algorithm.
URI: https://doi.org/10.1016/j.eswa.2012.05.052
https://hdl.handle.net/20.500.11851/1657
ISSN: 0957-4174
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

28
checked on Sep 23, 2022

WEB OF SCIENCETM
Citations

34
checked on Sep 24, 2022

Page view(s)

24
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.